# SDR MASA2010072700819

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 13,907 hours, 11,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIRD CEILING LEVEL EMERGENCY FLOODLIGHT OUT.   MX RELAMPED EMERGENCY LIGHT.
